# SDR WXOA99012

- Difficulty date: October 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127NK
- Make and model: Doug DC-9-21
- Aircraft serial: 47361
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - DURING AIRCRAFT SCHEDULED INSPECTION AT REPAIR STATION, VERTICAL STABILIZER ACCESS PANEL 3806 HAS CRACK PROPOGATING FROM EXISTING STOP DRILL.  STOP DRILLED NEW CRACK, FABRICATED DOUBLER AND INSTALLED REPAIR DOUBLER IAW DC-9 SRM 51-10-2, 51-10-3, 51-30-2 AND 55-01 FIG 2.  (M)
